# SDR CALA2015081494222

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 46,276 hours, 19,770 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS FELL AT ROW 23 ABC.  REPACK OXYGEN MASKS, ALSO ROW 28 ABC DROPPED & REPACKED.  DROP CHECKED AMM 35-23-00-710- 001-A.
